FAST3 Training

-

Wednesday, January 22, 2020

Thursday, January 23, 2020

    • 1:00 - 3:00 pm   Thurs afternoon
    • Illini Hall, Room 27 (lower level; NW corner of John & Wright Streets, Champaign)

    In this 2-hour workshop participants will learn how to use Photoshop to do basic photo correction, use selection tools, manipulate, save, and store images. No prior knowledge of Photoshop is required.

Friday, January 24, 2020

    • 10:00 am - 12:00 pm   F morning
    • UIUC -- location to be announced

    Attendees will learn how to schedule and edit an appointment; work with calendar labels and tasks displayed on the Calendar. We will schedule meetings with the Scheduling Assistant, practice scheduling a conference room, and discuss scheduling Online Meetings for Skype for Business.  We will work with additional calendars, calendar groups, and calendar permissions.

Tuesday, January 28, 2020

Wednesday, January 29, 2020

    • 9:00 - 11:00 am   Wed morning
    • UIUC -- location to be announced

    In this 3 hour course, we will go beyond how the program works to include organizational strategies and tips to hyperlink to other notebooks and files, integrating with the rest of MS Office including linking to Outlook with Tasks to add reminders, Meeting notes that integrate with Skype for Business and other meetings, and other tips to boost the power of OneNote.

    • 10:00 am - 12:00 pm   Wed morning
    • UIUC -- location to be announced

    • 3:00 - 5:00 pm   Wed afternoon
    • Illini Hall, room 27 (lower level; NW corner of John & Wright Streets, Champaign)

    In this 2-hour workshop, participants will learn how to create and open Illustrator documents, navigate the user interface, use vector shapes to create a logo that looks good on screen and in print. No prior knowledge of Illustrator is required.

Monday, February 3, 2020

    • 1:00 - 5:00 pm   MTh afternoons
    • Illini Hall, room 27 (lower level; NW corner of John & Wright Streets, Champaign)

    This 7-hour course introduces the basics of Adobe Illustrator. Topics will include design principles, elements, and graphics composition; creating documents containing basic shapes and customized paths. We will also learn how to insert text and typographical characters.

Tuesday, February 4, 2020

    • 1:00 - 4:00 pm   Tue afternoon
    • UIUC -- location to be announced

    In this 3-hour course learn how to create and work with Access forms. Create a new form using the form wizard and explore layout and design view. Add and modify form controls including a calculated control and lookup control. Learn about control properties, form properties and setting tab order.  Create a subform and learn about switchboard and navigation forms.

Wednesday, February 5, 2020

    • 9:00 am - 12:00 pm   Wed/Fri mornings
    • Illini Hall, room 27 (lower level; NW corner of John & Wright Streets, Champaign)

    InDesign is a desktop publishing program by Adobe. In this 6-hour workshop, we start with the basics, we progress to creating multi-column threaded text, formatting type and paragraph styles, working with colors, images, and finish by packaging for distribution.

    • 1:00 - 3:00 pm   Wed afternoon
    • UIUC -- location to be announced

Thursday, February 6, 2020

    • 9:00 - 11:00 am   Thur morning
    • UIUC -- location to be announced

    Wish you had a smarter, more efficient way to arrange your Outlook 2016 email and more? In this two-hour workshop, you will learn how to use the conversation view; how to insert a screenshot into a message; sorting messages; advanced searching techniques, including filters; working with folders; using flags, color categories, and rules.

    • 1:00 - 3:00 pm   Thur afternoon
    • UIUC -- location to be announced

Monday, February 10, 2020

    • 1:00 - 3:00 pm   M afternoon
    • UIUC -- location to be announced

    • 1:00 - 4:00 pm   Mon/Wed afternoons
    • UIUC -- location to be announced

    This 6-hour, hands-on course is an intro to web page design using Dreamweaver CC. Students will become familiar with the Dreamweaver environment, interface elements, layout customization, website creation and publishing. Activities will include creating a new site, laying out basic pages and text, using text styles and containers, inserting images, uploading a simple site.

Tuesday, February 11, 2020

Wednesday, February 12, 2020

    • 9:00 am - 12:00 pm   Wed. morning
    • UIUC -- location to be announced

    This 3-hour class introduces the query object.  Topics include working in design view; creating a simple query by adding and removing fields and adding criterion. We will create multi-table queries; calculated fields and set field properties; explore a totals query, parameter query, action queries, find duplicates query, unmatched records query and basic SQL query.

Thursday, February 13, 2020

Monday, February 17, 2020

    • 1:00 - 3:00 pm   Mon afternoon
    • Illini Hall, Room 27 (lower level; NW corner of John & Wright Streets, Champaign)

    In this 2-hour workshop, participants will learn how to create and open InDesign documents, navigate the user interface, modify a document, import graphics, and manipulate basic text and text frames.

Tuesday, February 18, 2020

    • 8:30 - 9:00 am   sessions throughout the day, lunch on your own
    • Urbana campus -- location to be announced

    This program provides employees at the University of Illinois an overview of software applications and IT practices that are critical to success within the campus environment. All sessions are led by experienced trainers with handouts available. Attendees can register for one, two, or more of the monthly scheduled sessions. All sessions held in Suite 26 Illini Hall.

Wednesday, February 19, 2020

    • 9:00 - 11:00 am   Wed morning
    • Illini Hall, Room 27 (lower level; NW corner of John & Wright Streets, Champaign)

    • 1:00 - 4:00 pm   W afternoon
    • UIUC -- location to be announced

    In this 3-hour class learn how to create and work with Access reports. Create a basic report and explore layout and design view. Use the report wizard to create reports. In design view add controls and set properties for those controls; learn about calculated controls, apply sort & group feature to report data, finish up with graphics (themes and conditional formatting).

    • 3:00   Wed afternoon
    • Illini Hall, room 27 (lower level; NW corner of John & Wright Streets, Champaign)

    In this 2-hour workshop, participants will learn the basics of using the drawing tools in Adobe Illustrator CC, including how to use the Pencil and Curvature tools, how to edit paths. Then we will look at layers, including how to create, edit, and organize content. We will also learn the basics of transforming and editing artwork in Adobe Illustrator CC.

Thursday, February 20, 2020

    • 9:00 am - 12:00 pm   Thur morning
    • UIUC -- location to be announced

    In this 3 hour course, participants will learn how to create and edit OneNote notebooks, search and export notes. We will enter data into OneNote from a variety of sources, from existing documents to webpages to images.

    • 1:00 - 3:00 pm   Thur aft
    • UIUC -- location to be announced

    Have you been asked to put together a PowerPoint presentation, but you're not sure how to start? Take this short course and learn the basics, including how to use the new 2016 interface to create slides and put content on them; format and custom design the slides; and prepare speaker notes and handouts.

Tuesday, February 25, 2020

    • 9:00 am - 12:00 pm   Tues/Wed mornings
    • UIUC -- location to be announced

    In this 6-hour course, you will import and export data into Excel 2016, work with conditional formatting, and learn about macros. Additional topics will include summarizing data using subtotals and data validation; and analyzing data using Goal Seek and Solver along with what if scenarios. Prerequisite: Completion of Excel 2016 Level 1 or equivalent knowledge

    • 1:00 - 4:00 pm   Tues/Thur afternoons
    • UIUC -- location to be announced

    In this 6-hour course, attendees will begin by exploring the PowerPoint 2016 interface. Next we will create and save a presentation; view and navigate, and edit text on slides; add and modify graphical objects in a presentation; work with tables and charts; and prepare to deliver a presentation.

Tuesday, March 3, 2020

Thursday, March 5, 2020

    • 10:00 am - 12:00 pm   Th morning
    • UIUC -- location to be announced

    This two-hour short course will introduce you to Microsoft's latest version of its relational database application, Access 2016. Attendees will take a tour of the objects in an Access database, including tables, queries, forms, and reports and spend some time working in the most important of all the objects--tables.

    • 1:00 - 3:00 pm   Thur afternoon
    • UIUC -- location to be announced